Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (160 KB) | Metadata | Table of Contents | RSMUP summary
Volume 126, 2011, pp. 127–149
DOI: 10.4171/RSMUP/126-8

Published online: 2011-12-31

Formal Extension of the Whitney Functor and Duality

Ana Rita Martins[1] and Teresa Monteiro Fernandes[2]

(1) Universidade de Lisboa, Portugal
(2) Universidade de Lisboa, Portugal

On a complex manifold we introduce the formal extension of the Whitney functor and the polynomial extension of the tempered cohomology functor, and prove a natural topological duality between them.

No keywords available for this article.

Martins Ana Rita, Monteiro Fernandes Teresa: Formal Extension of the Whitney Functor and Duality. Rend. Sem. Mat. Univ. Padova 126 (2011), 127-149. doi: 10.4171/RSMUP/126-8